# SDR ASAA0843140

- Difficulty date: May 16, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 52,370 hours, 29,962 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111A11414
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663.75 WING CENTER SECTION REAR SPAR LOWER RIGHT WEB (COMPOSITE PANEL) CRACKED.  WING CENTER SECTION REAR SPAR AT BS 663.75 LOWER RIGHT WEB CRACK REPAIRED PER SRM 51 70 04 REPAIR NR 10.
